# SDR HALA9800339

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 168 - HNL - TAIL TEMP HIGH LIGHT CAME ON DURING CLIMB-OUT.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN HNL.  REPLACED RT PACK PERRY SEALS, RE-TORQUED ACM CLAMPS, RE-TORQUED APU LOAD CONTROL CLAMP.  OPS CHECK, LEAK CHECK OK FOR SERVICE.  (M)
